# SDR IPXA2019040544766

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981408200
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y FLOOR SUPPORT AT FR 80 IS CRACKED AT THE SCREW ATTACHMENT HOLE.REMOVED AND REPLACED FLOOR SUPPORT IAW A300-600 SRM 51-40-21.
